Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taking cymbalta and getting violent dreams. Is it safe to stop cymbalta?

My husband takes Cymbalta and has been having a lot of vilot dreams is this caused by the cymbalta? He has hit me not knowing what he was doing and fell out of the bed and now has a big black butt cheek from the fall, he was dreaming that someone was trying to get his wallet and fell out of the bed, he never sleeps good anymore and I am afraid to sleep with him because of the dreams. Should he quit taking the Cymbalta?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
reports of dreams with this drug are rare and have not really been described in the literature. If he is sure that he actually started having dreams at exactly sane period he started the drug, its worth quitting, if not, he should consult his physician first.
Other underlying pathologies could affect dreaming and sleep patterns. Consulting his physician will be a reasonable idea.
Thanks and best regards,
Luchuo, MD
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor